# SDR DALA2016101007225

- Difficulty date: October 9, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 73,139 hours, 33,564 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON EXTERNAL SKIN OF PASSENGER CREW DOOR FROM BEAM 2 TO BEAM 3 AND BETWEEN XP 820 TO XP 712  AT AFT GALLEY AREA RH SIDE,  REPAIRED IAW ER/A 550213-14AD REV. ORIGINAL SECTION I AND PRI REV. 0 AND 1.
